On some notions related to compactness for locales
Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 51-65
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1988_29_2_a8,
author = {Paseka, Jan and \v{S}marda, Bohumil},
title = {On some notions related to compactness for locales},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {51--65},
year = {1988},
volume = {29},
number = {2},
mrnumber = {0983451},
zbl = {0698.54017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a8/}
}
Paseka, Jan; Šmarda, Bohumil. On some notions related to compactness for locales. Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 51-65. http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a8/